MathSciNet Relay Station
MathSciNet bibliographic data
MR2371078 05C15
Muthu, Rahul; Narayanan, N.; Subramanian, C. R. Improved bounds on acyclic edge colouring. Discrete Math. 307 (2007), no. 23, 3063–3069.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement